# SDR SWAA2022021559551

- Difficulty date: January 8, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED AT BS 540 FWD CARGO COMPARTMENT ; 2022-12245 / [01] TOOL USED STEP 7 EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N:210136503; DUE DATE: 05-MAR-22.;STEP 8 THICKNESS GAUGE : P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22.; [02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [03] PERFORMED PERMANENT REPAIR ON STRINGER 26L LOCATED BETWEEN BS500D TO BS540 FWD CARGO COMPARTMENT. MATERIAL USED: ALUMINUM SHEET 7075-T0 0.045? PO:2021183871; CHANNEL OF ALUMINUM SHEET 7075-T0 0.050? PO: 2021139514 ANGLE 2 E/A ALUMINUM SHEET 7075-T0 0.050? PO: 2021139514 CONVERTED TO 7075T6 IAW B737-700 SRM 53-00-03-2R-1 REPAIR SEE INDIVIDUAL SIGN OFF BELOW.; [04] COMPLETED. RII
